# SDR 2006UALA00251

- Difficulty date: February 8, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N338UA
- Make and model: Boeing 737322
- Aircraft serial: 24242
- Aircraft time: 51,247 hours, 28,349 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 1050 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE STA 1050 S25R IN JACK SCREW COMPARTMENT HAS DENT.  DAMAGE REMOVED AND STR 25R REPAIRED REF SRM 53-00-03 REPAIR 1.
